# SDR CA141023003

- Difficulty date: August 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: EA51725
- Condition: Reads Low
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRSPEED INDICATOR SEEMS TO BE READING LOW BECAUSE UPON TAKEOFF THE PLANE WAS AIRBORNE BEFORE THE TARGET SPEED AS INDICATED ON THE AIRSPEED INDICATOR.  UPON FUNCTION CHECK IT WAS NOTICED THAT THE AIRSPEED INDICATOR WAS READING LOW BY 10 - 15 KNOTS.
